Evidence map›Paper›PMID 30105113›Full record

ArticleCase reports in transplantation2018

Drug-Induced Liver Injury Associated with the Use of Everolimus in a Liver Transplant Patient.

Serena Patel, Michel H Mendler, Mark A Valasek, Shirley M Tsunoda

Open access · goldAbstract readCase Reports
In one paragraph

Article in Case reports in transplantation, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.

0numbers the graph read from it
0cells of the map it votes in
6citing papers in PubMed
1.4field-weighted citation impact, top 20% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

6 citing papers in PubMed, 9 citations in OpenAlex.

  1. Everolimus Related Acute Steatohepatitis Detected onNuclear medicine and molecular imaging · 2026
    Article
  2. Review
  3. Article
  4. Review
  5. Review
  6. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 2 institutions in 1 country.

Serena PatelUniversity of California (UC) San Diego, Skaggs School of Pharmacy and Pharmaceutical Sciences, USA.ORCID 0000-0002-9921-6308
Michel H MendlerUC San Diego, Department of Medicine, Division of Hepatology, USA.
Mark A ValasekUC San Diego, Department of Pathology, USA.ORCID 0000-0003-1721-3451
Shirley M TsunodaUniversity of California (UC) San Diego, Skaggs School of Pharmacy and Pharmaceutical Sciences, USA.ORCID 0000-0002-3974-8038
University of California San Diego · USUC San Diego Health System · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced liver injury (DILI) has not been previously reported as a complication of treatment with everolimus. A 56-year-old Caucasian male liver transplant recipient developed DILI after receiving everolimus. Elevations in transaminase levels occurred within a week of starting everolimus and an upward trend in the transaminase levels continued with supporting histopathologic changes confirmed by liver biopsy. Within one week of drug discontinuation, his liver enzymes normalized to baseline. This report includes a brief review of the pharmacokinetic properties of everolimus, a review of the relevant literature, and an analysis using the RUCAM and Naranjo algorithms.

Identifiers

PMID30105113
PMCPMC6076919
OpenAlexW2884512611

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.